# SDR HEEA084611

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Aircraft time: 18,652 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Part serial: 5786
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER WILL NOT TRANSMIT. REMOVED CORROSION FROM UNDER VCO SHIELD AND APPLIED HUMISEAL TO AREA FOR CORROSION CONTROL.  ALSO REMOVED CORROSION FROM CHASSIS.  REPLACED 2 BAD FLEX CABLES ON SERIAL BOARD.  ADJUSTED CARRIER SQUELCH, TRANSMIT COMPRESSOR AND SIDE TONE.  BENCH CHECK GOOD.
